Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 276373, 6 pages
http://dx.doi.org/10.1155/2014/276373
Research Article

Distributed Event-Triggered Control of Multiagent Systems with Time-Varying Topology

1Department of Automation, Tsinghua University, Beijing 100084, China
2NO. 7 Department, NAAU, Yantai 264001, China
3College of Computer and Information Engineering, Beijing Technology and Business University, Beijing 100048, China

Received 9 July 2014; Accepted 31 August 2014; Published 28 September 2014

Academic Editor: Housheng Su

Copyright © 2014 Jingwei Ma et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jingwei Ma, Jie Zhou, and Yanping Gao, “Distributed Event-Triggered Control of Multiagent Systems with Time-Varying Topology,” Mathematical Problems in Engineering, vol. 2014, Article ID 276373, 6 pages, 2014. https://doi.org/10.1155/2014/276373.